JournalscmhVol. 88, No. 3pp. 677–714

Separatrices for C2\mathbb{C}^2 actions on 3-manifolds

  • Julio C. Rebelo

    Université Toulouse 3, France
  • Helena Reis

    Universidade do Porto, Portugal
Separatrices for $\mathbb{C}^2$ actions on 3-manifolds cover
Download PDF

Abstract

We prove the existence of a separatrix for the codimension 1 singular foliation spanned by two commuting holomorphic vector fields on a neighborhood of the origin in C3\mathbb{C}^3.

Cite this article

Julio C. Rebelo, Helena Reis, Separatrices for C2\mathbb{C}^2 actions on 3-manifolds. Comment. Math. Helv. 88 (2013), no. 3, pp. 677–714

DOI 10.4171/CMH/300